Hail, Pike
- When
- April 4, 2:42 PM EST to 2:52 PM EST
- Where
- Pike County, 1.79 mi WSW of Elswick
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.290, -82.650
The hail fell at Marshall Branch of Long Fork and was the size of quarters.
Widespread wind damage occurred across eastern Kentucky as a squall line moved across the area.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JKL wrote it up.
Widespread wind damage occurred across eastern Kentucky as a squall line moved across the area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 4, 1:06 PM EST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 206 PM EDT MON APR 4 2011 .SHORT TERM.../TONIGHT THROUGH TUESDAY/...UPDATED SURFACE ANALYSIS AS OF 1730Z HAS THE COLD FRONT JUST CROSSING INTO WESTERN KENTUCKY WITH THE ASSOCIATED LINE OF STORMS QUICKLY APPROACHING I-75 WITH ONSET IN JUST 1 TO 2 HOURS. WINDS REMAIN STRONG OUT OF THE SOUTHWEST AT 25 TO 30 KNOTS. CONTINUING WITH A 3 PM TO 4 PM TIMING FOR CROSSING INTO THE JKL COUNTY WARNING AREA. AT THIS TIME...THERE IS STILL SOME PEAKS OF SUN IN OUR EASTERN CWA. THIS HAS ALLOWED SOME INSTABILITY TO DEVELOP ACROSS THE AREA FAVORABLE FOR SOME INTENSIFICATION TO THE APPROACHING LINE OF STORMS. THEREFORE...WE ARE STILL LOOKING AT STRAIGHT LINE WINDS WITH HEAVY RAIN AND ISOLATED TORNADOES. SOME GOOD SHEAR WILL BE PRESENT THIS LATE AFTERNOON AND EVENING SO THE TORNADO THREAT CAN'T BE RULED OUT. HOWEVER...GIVEN THE NO SO ABUNDANT INSTABILITY...EXPECT THE STRONGER STORMS TO BE EARLIER IN THE DAY. WITH PWATS OF 1.2 TO 1.4 APPROACHING THE AREA...SOME QUICK HEAVY RAINS WILL STILL BE LIKELY. THIS STORMS WILL HAVE THE CAPABILITY OR PRODUCING AROUND AN INCH OF QPF ACROSS THE AREA. TONIGHT INTO TUESDAY...SHORT TERM MODELS INDICATE FRONTAL PASSAGE AROUND 03Z WITH WINDS SLACKING OFF SHORTLY AFTER. WHILE SOME SHOWERS WILL STILL BE AROUND BEHIND THE FRONT...THINK THERE WILL BE A DEFINITE ENDING TO PRECIP BY TUESDAY NOON. .LONG TERM.../TUESDAY NIGHT THROUGH MONDAY/...UPDATED THE MODELS THROUGH THE MEDIUM RANGE AND LONG TERM PORTION OF THE FORECAST CONTINUE TO BE IN DECENT AGREEMENT ALOFT ADVERTISING A PATTERN CHANGE THAT WILL FAVOR RIDGING IN THE SOUTHEAST AND TROUGHING TO THE WEST. AS SUCH...THE EASTERN TROUGH WILL LIFT NORTHEAST ON WEDNESDAY ALLOWING THE PATTERN TO FLATTEN AND BECOME MORE RIDGE-LIKE OVER THE MIDWEST AND EAST TO THE TENNESSEE VALLEY. THE RIDGE THEN HOLDS ITS OWN OVERHEAD INTO THURSDAY BEFORE AMPLIFYING AND STRENGTHENING LOCALLY IN RESPONSE TO A LARGE TROUGH DIVING INTO THE GREAT BASIN OUT WEST. AT THIS POINT THE MODEL AGREEMENT STARTS TO WANE WITH THE GFS TAKING A BATCH OF ENERGY OUT AHEAD OF THE WESTERN TROUGH AND INTO THE MIDWEST...THURSDAY NIGHT AND INTO THE FIRST PART OF FRIDAY...THAT WILL FLATTEN THE NORTHERN EXTENT OF THE RIDGE WHILE THE ECMWF KEEPS THIS ENERGY AND ITS AFFECT ON THE RIDGE MUCH LESS SUBSTANTIAL. AS THE MAIN TROUGH SETTLES DEEP INTO THE WESTERN UNITED STATES...ENERGY PACKETS WILL SWEEP NORTHEAST THROUGH THE PLAINS AND INTO THE OHIO VALLEY JUST ABOVE THE RIDGE LATER FRIDAY AND INTO SATURDAY. THE RIDGE SHOULD PROVIDE SOME MODICUM OF PROTECTION FROM CONVECTION THROUGHOUT EAST KENTUCKY INTO THE WEEKEND...BUT ON THE FLIP SIDE ITS NORTHERN EXTENT WILL ALSO SERVE AS A FOCUS FOR POTENTIAL MCS ACTIVITY...ANY OF WHICH COULD BRUSH SOUTH AND INTO EAST KENTUCKY. LATER INTO THE WEEKEND THE UPPER TROUGH TO THE WEST WILL START TO WORK ITS WAY EAST AND LIKEWISE SEND MORE ENERGY INTO THE OHIO VALLEY. THIS TROUGH IS MORE PROGRESSIVE IN THE LATEST GFS THAN THE PREFERRED EARLIER ECMWF. FOLLOWING THE SLOWER SOLUTION...THE UPPER RIDGE SHOULD HOLD OVER EAST KENTUCKY INTO MONDAY...THOUGH THE TROUGH WILL LIKELY BE IMPINGING ON THE AREA BY THE END OF THE FORECAST...MONDAY. FOR THE FIRST PART OF THE FORECAST...ESSENTIALLY TUESDAY NIGHT THROUGH THE REST OF THE WORK WEEK...HAVE GONE WITH AN EVENLY BLENDED SOLUTION FROM THE GFS AND ECMWF FOLLOWED BY A LARGER LEAN TOWARD THE ECMWF FOR THE WEEKEND AND INTO NEXT MONDAY. SENSIBLE WEATHER WILL FEATURE A WARM AND LATE SPRING-LIKE PATTERN WITH A DIURNAL COMPONENT TO POP CHANCES FOR THE LATTER PART OF THE FORECAST AS MOST SYNOPTIC FEATURES WILL BE JUST NORTH OF THE AREA. A BROAD AREA OF HIGH PRESSURE MOVES INTO THE SOUTHEAST PORTION OF THE NATION ON WEDNESDAY WHILE THE STORM TRACK AND A DEVELOPING BOUNDARY WILL BE FOUND FURTHER TO THE NORTH...CLOSER TO THE GREAT LAKES. A PASSING SFC WAVE SHOULD MOVE OFF TO THE NORTHEAST WITH LITTLE IMPACT TO THE AREA OTHER THAN AN INCREASE IN CLOUDS INTO THURSDAY MORNING. BY MIDDAY THURSDAY THE SOUTHEAST HIGH WILL HAVE WEAKENED AND MOVED EAST ALLOWING FOR A RETURN FLOW OF MOISTURE TO MOVE INTO THE OHIO VALLEY AND WESTERN TENNESSEE VALLEY. AT THE SAME TIME...GENERAL LOW PRESSURE OVER THE UPPER MIDWEST WILL KEEP THE THREAT OF CONVECTION MAINLY NORTH AND WEST OF THE CWA FOR THE BULK OF THE DAY THURSDAY... THOUGH A DEVELOPING WARM FRONT WILL BE MOVING INTO THE AREA BY FRIDAY MORNING AND WARRANTS A SMALL CHANCE OF CONVECTION. IN THE WARM AND UNSTABLE ENVIRONMENT SOUTH OF THIS STRENGTHENING BOUNDARY...MAINLY DIURNALLY DRIVEN...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED INTO THE WEEKEND. EVEN SO...THE BULK OF THE AREA WILL PROBABLY STAY DRY...EXCEPT IF A DECENT MCS IS ABLE TO DEVELOP AND IGNORE THE MEAGER PROTECTION OFFERED BY THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE. SINCE MCS ACTIVITY IS HARD TO TIME THIS FAR OUT IN THE FORECAST HAVE HAD TO RELUCTANTLY INCLUDE LOW CHANCE POPS THROUGH MUCH OF THE LATTER PART OF THE EXTENDED. LATER ON FOR SUNDAY NIGHT AND INTO MONDAY...THE EASTWARD DRIFTING UPPER TROUGH WILL SPAWN A SFC LOW OVER THE UPPER MIDWEST...AND A COLD FRONT FROM THIS MAY THREATEN THE AREA ON MONDAY. WITH CONFIDENCE IN THIS SPECIFIC SOLUTION RATHER LOW WILL MAINTAIN A SMALL CHANCE OF CONVECTION AND TEMPERATURES ON THE WARM SIDE OF NORMAL. FOR TEMPERATURES...GENERALLY CONCURRED WITH THE NUMBERS FROM HPC AND ADDED MAINLY TERRAIN BASED ADJUSTMENTS TO THEM AT NIGHT... ANTICIPATING A FAIRLY NORMAL RIDGE TO VALLEY TEMPERATURE SPLIT EACH NIGHT. AS FOR POPS...CONTINUED TO UNDERCUT THE MEX NUMBERS UNTIL THERE APPEARS MORE DEFINITIVE AGREEMENT ON THE SUB SYNOPTIC FEATURES THAT WOULD AFFECT THE TIMING AND PLACEMENT OF CONVECTION THROUGH THE WEEKEND. && .AVIATION.../18Z TO 18Z/ WINDS ACROSS THE AREA WERE OUT OF THE SOUTHWEST AND GUSTING TO 25 TO 30 KNOTS AS OF 16Z. THE COLD FRONT WAS STILL OUT WEST JUST CROSSING THE IL/KY STATE LINE WITH A LINE OF THUNDERSTORMS SLIGHTLY AHEAD OF THE FRONT INTO WESTERN KY AND CENTRAL IN. STILL EXPECTING INCREASE IN WINDS ASSOCIATED WITH THE PREFRONTAL TROUGH AND LINE OF STORMS BY 18Z TO 20Z. THEREFORE...EXPRESSED THAT IN THE TAFS WITH A SLIGHTLY SOONER ARRIVAL TIME FOR LOZ AND SME. PRETTY MUCH MVFR AND IFR CONDITIONS WILL LAST THROUGH THE EVENING AND TONIGHT WITH SHOWERS AND THUNDERSTORMS. FRONTAL PASSAGE WILL OCCUR BY 03Z TONIGHT WITH THE ASSOCIATED WIND SHIFT. VFR CONDITIONS SHOULD RETURN TO THE AREA BETWEEN 12Z AND 14Z. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...SHALLENBERGER LONG TERM...GREIF AVIATION...SHALLENBERGER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 334 PM EDT MON APR 4 2011 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>117-119-120- 052245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...INEZ...PIKEVILLE 334 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGHOUT THIS EVENING AND TONIGHT. SOME STORMS COULD PRODUCE DAMAGING WIND GUSTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER THIS EVENING. KYZ088-118-052245- HARLAN-LETCHER- INCLUDING THE CITIES OF...HARLAN...WHITESBURG 334 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SOUTH WINDS WILL GUST UP TO 50 MPH THIS EVENING ON EXPOSED HIGH ELEVATION RIDGES...AND UP TO 45 MPH IN THE VALLEYS THIS EVENING. THUNDERSTORMS ARE EXPECTED THROUGHOUT THIS EVENING AND TONIGHT. SOME STORMS COULD PRODUCE DAMAGING WIND GUSTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER THIS EVENING. AR/SHALLENBERGER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 337 PM EDT MON APR 4 2011 KYZ110-113-118-120-042015- FLOYD-PIKE-KNOTT-LETCHER- 337 PM EDT MON APR 4 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 415 PM EDT MONDAY AFTERNOON... SOUTHEASTERN FLOYD... PIKE... EAST CENTRAL KNOTT AND NORTHEASTERN LETCHER. AT 336 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEMOCRAT...OR 9 MILES NORTH OF WHITESBURG...MOVING NORTHEAST AT 70 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GALVESTON AROUND 345 PM EDT...SHELBIANA AROUND 350 PM EDT...KIMPER AROUND 355 PM EDT...MCANDREWS AROUND 400 PM EDT...HARDY AROUND 405 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING AND PENNY SIZE HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR EASTERN KENTUCKY. JP
The Jackson,KY radar (KJKL), 67 km away, was scanning. The volume nearest the first event began at 19:40 UTC.
71 thunderstorm wind, 3 funnel cloud, 2 hail, 2 tornado, 1 strong wind. Local standard time, as filed.
The hail fell at Marshall Branch of Long Fork and was the size of quarters.
The event occurred between 320 and 350pm.
A metal frame car port was picked up by high winds and blown into a power line in Fleming-Neon.
Downed power lines were reported.
There were trees down countywide. Multiple roads were blocked due to storm damage. Some of the roads that were blocked include Kentucky 1275, 833, 92, 2393, 167, 776, 200.
According to reports received by WKYT and the Commonwealth Journal in Somerset, KY, a residential trailer located on Hwy 1317 three miles northwest of Shopville sustained major damage due to thunderstorm wind gusts.
A resident of Ferguson sustained damage to her house and had trees blown down on her property due to thunderstorm wind gusts.
Quarter size hail fell in Pulaski.
A carport was blown over and destroyed near the intersection of 27 and 635.
A trained spotter reported an estimated thunderstorm wind gust of 70 mph in Somerset.
The superintendent of McCreary county schools reported that the McCreary County Middle sustained damage from the storm. Several ridge caps were torn from the roof of the school and the press box at the football field was completely ripped off the bleachers.
There were power lines down on Level Green road.
There were numerous trees and power lines down near Hawk Creek.
There were trees blown down.
There were 4 to 5 sections of a cemented down 8 foot fence uprooted.
There were power lines down on Lakeside road.
A roof was blown completely off a house 5 miles northwest of Williamsburg.
There were power lines and trees down on County Farm Road 1 mile west of London.
A large tree fell on a man while he was mowing his lawn 4 miles southwest of Corbin.
Downed power lines were reported.
There were trees, power lines, and buildings damaged at Tacket Creek road.
An abandoned mobile home's roof was ripped off.
There were power lines and trees down on Topton road 5 miles south of London.
A tree fell on a vehicle.
A trampoline was blown into some power lines.
There were some power lines that fell on trucks.
There was damage at the Corbin travel Plaza. The truck garage roof was blown off. There were down power lines that damaged and burned one truck and the garage door fell and damaged other trucks.
A building was damaged by thunderstorm wind gusts in London.
Heavy damage occurred at the South Laurel little league fields.
A tree landed on a vehicle on Old Whitley Road in London after being blown down by thunderstorm wind gusts.
A gutter was blown down into electric lines.
Power lines were blown down and power poles broken by thunderstorm wind gusts.
An estimated thunderstorm wind gust of 65mph occurred in Barbourville between 501 and 516 pm EDT.
Power lines were blown down at the intersection of KY 1006 and KY 363 in London.
A barn was leveled on Bray Chapel Road in Williamsburg, possibly by a tornado.
The tornado touched down northwest of Williamsburg Kentucky along Brays Chapel Road and remained on the ground until just west of Airport Road. The tornado crossed highway 25W and Kentucky 204 while downing and uprooting many trees and causing significant damage to several barns and outbuildings along its path. Additional straight line wind damage occurred just east of where the tornado lifted from around airport road east over Interstate 75. The tornado's maximum wind speeds were estimated between 90 and 95 mph.
Power lines and trees were blown down on Van Zant Road in Lily.
Just north of mile marker 17 along interstate 75 there were several large trees down. There was also a roof that was partially blown off a barn.
A large air conditioner unit on top of department was picked up and slammed back down.
A part of a building was blown off.
There were trees and power lines down on Parker road. There was a possible funnel cloud in the area.
Trees and power lines were blown down 6 miles northeast of Corbin. A road in the area was closed for a short period of time while the trees were cleared.
Thunderstorm wind gust of 58 mph was measured by the London automated surface observation station (ASOS).
A few trees were blown down in Annville.
Part of the roof of a barn were ripped from the structure and strewn across a nearby field.
Numerous trees and large limbs were downed by thunderstorm wind gusts in Barbourville. Two large trees were felled near the intersection of North Main and School Streets. One of the trees fell onto a parked truck, causing substantial damage to the vehicle.
A funnel cloud was seen traveling northeast over London.
A tree was blown down along Hwy 1812 south of Malaga.
Large fast food signs were blown away by thunderstorm wind gusts along the Hal Rogers Parkway in Manchester.
A tree fell down on a vehicle. The driver was injured.
A 59 mph thunderstorm wind gust was measured by the mesonet site 3 miles east of Barbourville.
Three large limbs were blown down along KY Hwy 30 between mile markers 19 and 23 east of Jackson.
A front porch was blown off a house. There were multiple trees down across the area. There was also a report of a utility pole blown down.
A trained storm spotter measured a thunderstorm wind gust of 60 mph near Flat Fork.
Three trees were blown down across Salyersville and power lines were blown down along Route 40 to Paintsville.
Large limbs were blown down along KY Hwy 114 between mile markers 0 and 1 four miles east southeast of Salyersville.
Trees were blown down on Todd Hollow Road.
Trees and power lines were blown down in Corbin.
At around 6 pm EDT a rotating wall cloud was observed moving toward Paintsville. Heavy rain and strong winds were occurring at the time as well.
The mesonet site 5 miles north of Hindman measured a thunderstorm wind gust of 69 mph.
Several trees were snapped and a home suffered minor damage in Dana.
A tree was blown down blocking John Brown Fork Road 2 miles east southeast of Ligon.
There power lines and many tree limbs down near Floyd and Johnson county line.
The roof was blown off the Roller Skate Center at Mullins.
The storm survey team confirmed an EF1 tornado touched down 2.7 miles south of Teaberry in extreme southeastern Floyd county Monday April 4th. The estimated max winds were around 90 MPH. The path length was 0.4 miles with a path width of 100 yards. The tornado touched down on Smokey Branch and destroyed a trailer home and downed close to 100 trees.
Thunderstorm wind gusts caused damage to the roof of the Pepsi plant in Coal Run.
A tree was blown down onto a gas line, causing it to begin leaking.
Traffic lights were blown down at the intersection of US Hwy 119 and US Hwy 23.
Trees were blown down onto power lines 4 miles northeast of Virgie.
Two large trees were blown down along Hwy 23 near Coal Run.
Roofs of the buildings in a self storage facility were damaged by thunderstorm wind gusts. The roof of a machine shop in Coal Run was also damaged.
Shingles were blown off the roof of a house. Multiple trees were blown down in a nearby neighborhood.
A tree was blown down onto some power lines and into the road half a mile up Racoon Creek.
The roof was blown off of a home in Shelbiana. Power lines and trees were also blown down in the area.
Several trees were blown down along Hwy 1426 in Pikeville.
Power lines were blown onto a house along Frozen Creek near Raccoon.
A trained spotter reported an estimated thunderstorm wind gust of 60-70 mph 4 miles northeast of Meta.
A tree was blown down on KY 1056 near the mouth of Ball Fork Hollow.
Large tree limbs were blown down in Belfry.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2011Every state in 2011This day in weather historyThe tornado archive for Kentucky, 2011Warnings in Kentucky, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283264, 283261, 301040, 283267, 283268, 301880, 301872, 283265, 283269, 301041, 301903, 283270, 283271, 283272, 283273, 284417, 284418, 284419, 284420, 283266, 284429, 284421, 284423, 284424, 284425, 284426, 284427, 301043, 301044, 301054, 301056, 301060, 301072, 301064, 301066, 282179, 284428, 284431, 284432, 284433, and more.